# SDR R61A201504130260

- Difficulty date: April 13, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 27,926 hours, 20,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060409003
- Condition: Corroded
- Location: Frame 91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT CENTER GUSSET PLATE AT FRAME 91 IS CORRODED.  MAINTENANCE  R & R GUSSET PLATE AT FRAME 91 IAW SRM 51-21-01, 51-41-02. PN 170-60409-003 GUSSET.  ACFT REMAINS UNTIL HEAVY CHECK IS FINISHED.
